# SDR SIMA2019111129005

- Difficulty date: October 29, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,841 hours, 33,321 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED FOUND ON FR 80 IN APU SHUNT AREA AROUND FASTENER HOLE-C/A-REPAIRED FRAME 80 I/A/W ENVOY ERS-EM-53MR-3938
